×

zbMATH — the first resource for mathematics

On the number of Galois points for a plane curve in positive characteristic. II. (English) Zbl 1186.14032
Summary: For a smooth plane curve \(C\subset\mathbb P^2\), we call a point \(P \in \mathbb P^2\) a Galois point if the point projection \(\pi_P: C \to\mathbb P^1\) at \(P\) is a Galois covering. We study Galois points in positive characteristic. We give a complete classification of the Galois group given by a Galois point and estimate the number of Galois points for \(C\) in most cases.
For Part I, see Commun. Algebra 36, No. 1, 29–36 (2008; Zbl 1186.14033).

MSC:
14H50 Plane and space curves
14H30 Coverings of curves, fundamental group
12F10 Separable extensions, Galois theory
14H05 Algebraic functions and function fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arbarello E., Cornalba M., Griffiths P.A. and Harris J. (1985). Geometry of algebraic curves, vol. I Grundlehren der Mathematischen Wissenschaften, vol. 267. Springer-Verlag, New York · Zbl 0559.14017
[2] Chang H.C. (1978). On plane algebraic curves. Chinese J. Math. 6: 185–189 · Zbl 0405.14009
[3] Coles, D., Previato, E.: Goppa codes and Tschirnhausen modules. Institut Mittag-Leffler preprint series, 2006/2007.
[4] Fukasawa S. (2006). Galois points on quartic curves in characteristic 3. Nihonkai Math. J. 17: 103–110 · Zbl 1134.14307
[5] Fukasawa, S.: On the number of Galois points for a plane curve in positive characteristic. Commun. Algebra (to appear) · Zbl 1186.14032
[6] Hefez A. (1989). Nonreflexive curves. Compositio Math. 69: 3–35 · Zbl 0706.14024
[7] Hefez, A., Kleiman, S.: Notes on the duality of projective varieties. Geometry today (Rome, 1984), Progr. Math., 60, vol. pp 143–183. Birkhäuser, Boston, MA (1985) · Zbl 0579.14047
[8] Homma M. (1989). A souped-up version of Pardini’s theorem and its application to funny curves. Compositio Math. 71: 295–302 · Zbl 0703.14017
[9] Homma M. (2006). Galois points for a Hermitian curve. Commun. Algebra 34: 4503–4511 · Zbl 1111.14023 · doi:10.1080/00927870600938902
[10] Miura K. and Yoshihara H. (2000). Field theory for function fields of plane quartic curves. J. Algebra 226: 283–294 · Zbl 0983.11067 · doi:10.1006/jabr.1999.8173
[11] Stöhr K.O. and Voloch J.F. (1986). Weierstrass points and curves over finite fields. Proc. London Math. Soc. 52(3): 1–19 · Zbl 0593.14020 · doi:10.1112/plms/s3-52.1.1
[12] Yoshihara H. (2001). Function field theory of plane curves by dual curves. J. Algebra 239: 340–355 · Zbl 1064.14023 · doi:10.1006/jabr.2000.8675
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.